07-24-2003, 01:12 PM #1New Member
- Join Date
- Jul 2003
Got a wierd brusie at injection site in shoulder, first time its happend been on deca 200 once a week, trenbolone acetate every other. it was off 1cc tren ?
this is my second week and have been mainly doing them in alternating shoulders, did glute once for both deca and tren shot mix and in the thigh couple days ago
also I heard its not good to do deca in shoulder? yes or no
07-24-2003, 01:13 PM #2
Try switching spots more, you shouldn't hit the same spot more than once a week. my thigh is all bruised from pumping 3ccs in it after only 4 days healing time because i was in a rush. So much scar tissue on me now.
07-24-2003, 01:33 PM #3
for me my thighs dont get sore anymore...but my smaller parts do when i spot inject...
Bi's hurt like hell for 2 days, tris hurt for a while, and my shoulders get kind of sore but nothing unbearable....
Its part of the game, suck it up and go
07-27-2003, 12:15 AM #4
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)